Klonopin Abuse 800-303-2482

Klonopin Abuse

Klonopin abuse is the use of Klonopin for purposes that are different from those for which it was intended.

The two main ways Klonopin abuse occurs are by taking the drug without a prescription, or by taking quantities outside the dosages prescribed by a qualified physician. Klonopin abuse is becoming popular among high school students from middle and upper class environments. Their parents are often able to afford good healthcare insurance plans, enabling them to procure such drugs.

Most students are drawn to using the drug purely out of pressure from peers. They only use it to gain the acceptance of their friends and colleagues who are already into the practice. Klonopin is becoming the drug of choice for students, as its use cannot be easily discovered. Use of Klonopin is not easy to detect with the drug tests carried out in schools. While it produces a state of drunkenness similar to that of alcohol, its presence is not as easy to detect. Many young abusers of the drug do not use Klonopin alone, but take it together with other drugs for maximum effect.

However, the effects can be very severe when Klonopin is used together with alcohol. Klonopin abuse together with alcohol consumption often produces negative effects such as drowsiness, confusion, dizziness, impaired vision, impaired coordination and balance, and hangover like effects. This is because Klonopin has a long life span of anywhere from 18 to 50 hours, and thus it stays in the body for a long time.

Klonopin Abuse

Another group of people that is subject to Klonopin abuse is the elderly. Elderly patients may suffer painful age-related illnesses and consequently, they may be in frequent need of pain medication and sedatives. This group comprises the largest number of users of the drug. Klonopin tends to form dependency among its users. After some use, these patients may become dependent on the drug and eventually develop an addiction. Some users may develop the feeling that they cannot survive without the drug.

If the supply of the drug for medical purposes is stopped, the user can develop severe and potentially even fatal withdrawal symptoms, characterized by insomnia, anxiety, tremors, irritability and panic attacks. Stopping the medication may also lead to protracted withdrawal (over a long period of time) due to irreversible brain damage with the following major symptoms: cognitive difficulties, muscle pain and tension, anxiety, insomnia, irritable bowels and cramps.

Once Klonopin withdrawal symptoms set in, then the user is often forced to find ways of obtaining the drug other than by prescription. Klonopin is sold by street peddlers under the name ‘K-pin,’ often for less than two dollars and without a prescription. Thus, anyone wishing to engage in Klonopin abuse is rarely ever short on supply.

To reduce and eventually eliminate Klonopin abuse, this kind of easy access to the drug must be stopped. The drug should only be sold by qualified pharmacists under prescription. Administration of the drug should only be carried out in closely monitored dosages.

Posted in Klonopin Abuse | Tagged , , | Leave a comment

Klonopin Abuse 800-303-2482

Klonopin Abuse welcomes you to our site which covers the drug Klonopin and of course Klonopin Use, Abuse and Addiction. Along with all kinds of information on Klonopin Abuse we also have professional counselors standing by to provide assistance to those individuals in need of help. Look for more posts coming soon…

Posted in Klonopin Abuse | Tagged , , | 1 Comment